# SDR IPXA2017090721461

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 19,914 hours, 6,875 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FOR THE RT ENGINE FIRE LOOP 2 DISPLAYED PRIOR TO BLOCK OUT.  OPEN.
